# SDR 97ZZZM250

- Difficulty date: January 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12505
- Make and model: Doug DC-9-32
- Aircraft serial: 45788
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Malfunctioned
- Location: Cabin Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CIT - FLT 851 - FORWARD CABIN DOOR SLIDE FELL OFF AND INFLATED WHEN DOOR WAS OPENED.  REMOVED AND REPLACED FORWARD ENTRY DOOR SLIDE IAW MM 25-62.  OK FOR SERVICE.  INSPECTED INSTALLATION OF FORWARD ENTRY DOOR SLIDE PER MM 25-62-0.  (M)
